# SDR AUS20021192

- Difficulty date: October 5, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Piper PA-42
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 70382
- Condition: Cracked
- Location: Nacelle/Pylon, B
- Component: Nacelle/Pylon, B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE NACELLE BULKHEAD CRACKED.
